# SDR AALA202306064156

- Difficulty date: May 11, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311332220000
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK FLOOR WEB AT FR 11 AND +Y765. REPLACED WEB PER SRM 51-72-11.
